# SDR AALA201810199011

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 52,944 hours, 30,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2158
- Condition: Inoperative
- Location: Cabin
- Part time: 51,624 hours, 25,164 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FORWARD CABIN EMERGENCY POWER SUPPLY IS INOPERATIVE. NO TEST AVAILABLE. REPLACED CABIN EMERGENCY POWER FORWARD POWER SUPPLY UNIT PER AMM 33-51-38. OPERATIONS CHECK GOOD.
